Kush Bohre, Samajh Singh Thakur

DOI Number
First page
Last page


The aim of this paper is introduce the concepts of upper and lower intuitionisic fuzzy alpha-irresolute intuitionistic fuzzy multifunctions and obtain some of their properties.


Intuitionistic fuzzy sets, Intuitionistic fuzzy topology, Intuitionistic fuzzy multifunctions, lower alpha-irresolute Intuitionistic fuzzy multifunctions and upper alpha-irresolute Intuitionistic fuzzy multifunctions

Full Text:



D. Andrijevic: Some Propreties of the Topology of alpha-sets, Mat. Vesnik


K. Atanassov: Intuitionistic Fuzzy Sets, In VII ITKR’s Session, (V. Sgurev,

Ed.) Sofia, Bulgaria, (1983)

K. Atanassov and S. Stoeva: Intuitionistic Fuzzy Sets, In Polish Symposium

on Interval and Fuzzy Mathematics,Poznan, (1983), 23-26

K. Atanassov: Intuitionistic Fuzzy Sets.Fuzzy Sets and Systems, 20(1986), 87-

C. Berge: Espaces topologiques. Fonctions multivoques, Dunod. Paris.1959.

J. Cao and I. L. Reilly: alpha-Continuous and alpha-Irresolute Multifunctions,

Mathematica Bohemica, 121(1996), No. 4, 415-424.

C. L. Chang: Fuzzy Topological Spaces, J. Math. Anal. Appl. 24(1968), 182-190.

D. Coker: An Introduction to Intuitionistic Fuzzy Topological Spaces, Fuzzy Sets

and Systems, 88(1997), 81-89.

D. Coker and M. Demirci: On Intuitionistic Fuzzy Points, Notes on Intuitionistic

Fuzzy Sets, 2(1)(1995), 78-83.

S.G. Crossley and S.K. : Semi-closure, texas J. Sci. 22 (1971), 99-112.

J. Evert: Fuzzy Valued Maps. Math. Nachr. 137(1988) 79-87.

H. , D. Coker and A. Es. Hayder: On Fuzzy Continuity in Intuitionistic

Fuzzy Topological Spaces The Journal of Fuzzy Mathematics 5(2)(1997),365-378.

J. K. Jeon, Y.B. Jun and J. H. Park: Intuitionistic Fuzzy alpha-Continuity

and intuitionistic fuzzy pre-continuity Internat. Jour. Math. Math. Sci. , 19 (2005)


N. Levine: textit semi-open sets and semi-continuity in topological spaces, Amer.

Math. Monthly, 70(1963), 36-41.

S. N. Maheshwari, S. S. Thakur: On alpha-Compact spaces, Bull. Int. Math.

Acad. Sinica 13(1985), 341-347.

S. N. Maheshwari, S. S. Thakur: On alpha-irresolute mappings, Tamkang Jour.

Math. 11(2)(1980)209-214.

S. N. Maheshwari, S. S. Thakur:On alpha-Continuous Mappings J. Indian.

Acad. Math., 7(1)(1985)46-50.

A. S. Mashhour, I. A. Hasanein,S. N. El- Deeb:alpha-Continuous and ®-open

Mapping, Acta Math. Hungar. 41 (1983), 213-218.

A. Neubrunnov: On certain generalizations of the notions of continuity. Mathematiki

Casopis 23(4)(1973),374-80.

T. Neubrunn: Strongly quasi-continuous multivalued mapping.In General Topology

and its Relations to Modern Analysis and Algebra VI Proc. of Symposium

Prague 1986, Heldermann, Berlin, (1988), pp. 351-359.

O. Njastad: On some classes of nearly open sets, Pecific J. Math. 15(1965),


T. Noiri: A function which preserves connected spaces, Casopis Pest. Math.

(1982), 393-396.

T. Noiri: textit On ®-Continuous functions, Casopis Pest. Math. 109

(1984), 118-126.

T. Noiri and G. Di Maio: Properties of alpha-compact Spaces In: Third National

conference on Topology (Trieste, 1986),(Italian), Rend. Circ.

Mat. Palermo(2) Suppl. 18(1988),359-369.

O. Ozbakir and D. Coker:Fuzzy Multifunction’s in Intuitionistic Fuzzy Topological

Spaces, Notes on Intuitionistic Fuzzy Sets , 5(3)(1999), 1-5

N. S. Papageorgiou: Fuzzy Topology and Fuzzy multifunctions, Jour. Math.

Anal. Appl., 109(2)(1985),397-425

V. Popa and T. Noiri: On Upper and Lower alpha-Continuous


R. Prasad, S. S. Thakur and R. K. Saraf : Fuzzy alpha-irresolute Mappings. J.

Fuzzy Math 2(2)(1994) 335-339.

S. Saxena : Extension of set valued mappings in fuzzy Topololgy. Ph.D. Dissertation

, Rani Durgavati Vishwavidhyalaya Jabalpur (2008).

S. S. Thakur and Kush Bohre: On intuitionistic fuzzy multifunctions, International

Journal of Fuzzy Systems and Rough Systems.4(1)(2011),31-

Kush Bohre: Some Properties of Upper and Lower alpha-Irresolute Intuitionistic

Fuzzy Multifunctions, Advances in Fuzzy Mathematics,(8)(2),(2013),89-97

L. A. Zadeh: Fuzzy Sets, Information and Control, 18(1965), 338-353.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)